# SDR DALA2024040904211

- Difficulty date: March 23, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door Frm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF AFT CARGO BAY DOOR HAS EVIDENCE OF CORROSION AT STA 767-STA 787 STR 25R. REMOVED AND REPLACED AFT CARGO BAY SHIELD AT STA 767 - STA 787 STR 25R ALL WORK DONE PER B737 SRM 51-40-02, 53-60-15, 51-40-05 AND DWG 146A0081.
